# SDR FDEA201007152527

- Difficulty date: July 15, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 35,767 hours, 8,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551515
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND MAIN DECK FLOOR SUPPORT LOWER SURFACE AT STA 1887  X=25 FOUND CRACKED. MAIN DECK FLOOR SUPPORT AT STA 1887 X=25 REMOVED AND REPLACED AS PER SRM 51-31-01 REV 43. MACHINED NEW FLOOR SUPPORT AS PER DRAWING NR AGA 7081 REV. J. HOLES TRANSFERRED AS PER SRM 51-31-01 REV 43. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 110.
